Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

X. Y. Lu

Geometric and topological properties of exponent related dynamic evolution

created by lu on 30 Nov 2011
modified on 13 Nov 2012

[BibTeX]

Published Paper

Inserted: 30 nov 2011
Last Updated: 13 nov 2012

Journal: Commun. Math. Anal.
Volume: 12
Number: 2
Pages: 106-123
Year: 2012

Abstract:

In this paper we consider the dynamic irreversible evolution of a connected network related to an average distance functional minimization problem, with associated dissipation term. We will analyze its geometric and topological properties, and study whether it inherits regularity properties verified by the static or quasi static case.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1